Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 19, Issue 2, 2003
Metadata
 

Galois theory of special trinomials
Shreeram S. Abhyankar
pp. 265–286
Abstract | Full-Text PDF (179 KB) | Metadata

Minimal Resolutions of Lattice Ideals and Integer Linear Programming
Emilio Briales-Morales, Antonio Campillo-López, Pilar Pisón-Casares and Alberto Vigneron-Tenorio
pp. 287–306
Abstract | Full-Text PDF (196 KB) | Metadata

Perturbing plane curve singularities
Eduardo Casas-Alvero and Rosa Peraire
pp. 307–323
Abstract | Full-Text PDF (195 KB) | Metadata

Graphs associated with nilpotent Lie algebras of maximal rank
Eduardo Diáz, Rafael Fernández-Mateos, Desemparados Fernández-Ternero and Juan Núñez
pp. 325–338
Abstract | Full-Text PDF (183 KB) | Metadata

A new Proof of Desingularization over fields of characteristic zero
Santiago Encinas and Orlando Villamayor U.
pp. 339–353
Abstract | Full-Text PDF (167 KB) | Metadata

Conservation of the noetherianity by perfect transcendental field extensions
Magdalena Fernández Lebrón and Luis Narváez Macarro
pp. 355–366
Abstract | Full-Text PDF (154 KB) | Metadata

Computation of Centralizers in Braid groups and Garside groups
Nuno Franco and Juan González-Meneses
pp. 367–384
Abstract | Full-Text PDF (204 KB) | Metadata

Nonassociative Algebras: Some Applications
Santos González and Consuelo Martínez
pp. 385–392
Abstract | Full-Text PDF (111 KB) | Metadata

Proximity relations for real rank one valuations dominating a local regular ring
Ángel Granja and Cristina Rodríguez
pp. 393–412
Abstract | Full-Text PDF (196 KB) | Metadata

A Computer Algebra Solution to a Problem in Finite Groups
Gert-Martin Greuel
pp. 413–424
Abstract | Full-Text PDF (133 KB) | Metadata

Explicit models for perverse sheaves
Félix Gudiel Rodríguez and Luis Narváez Macarro
pp. 425–454
Abstract | Full-Text PDF (274 KB) | Metadata

Slopes of hypergeometric systems of codimension one
María Isabel Hartillo Hermoso
pp. 455–466
Abstract | Full-Text PDF (158 KB) | Metadata

Valuations in fields of power series
Francisco Javier Herrera Govantes, Miguel Ángel Olalla Acosta and José Luis Vicente Córdoba
pp. 467–482
Abstract | Full-Text PDF (173 KB) | Metadata

Integral Closure of Monomial Ideals on Regular Sequences
Karlheinz Kiyek and Jürgen Stückrad
pp. 483–508
Abstract | Full-Text PDF (250 KB) | Metadata

Noncommutative algebraic geometry
Olav Arnfinn Laudal
pp. 509–580
Abstract | Full-Text PDF (472 KB) | Metadata

The Denef-Loeser series for toric surface singularities
Monique Lejeune-Jalabert and Ana J. Reguera
pp. 581–612
Abstract | Full-Text PDF (312 KB) | Metadata

Modular Deformations and Space Curve Singularities
Bernd Martin
pp. 613–621
Abstract | Full-Text PDF (146 KB) | Metadata

La théorie des équations différentielles $p$-adiques et le Théorème de la monodromie $p$-adique
Zoghman Mebkhout
pp. 623–665
Abstract | Full-Text PDF (361 KB) | Metadata

An Application of Algebraic Geometry to Encryption: Tame Transformation Method
T.T. Moh
pp. 667–685
Abstract | Full-Text PDF (188 KB) | Metadata

Local and Global Theory of the Moduli of Polarized Calabi-Yau Manifolds
Andrey Todorov
pp. 687–730
Abstract | Full-Text PDF (339 KB) | Metadata

Some geometric aspects of Puiseux surfaces
José M. Tornero
pp. 731–744
Abstract | Full-Text PDF (149 KB) | Metadata

Chains on the Eggers tree and polar curves
C.T.C. Wall
pp. 745–754
Abstract | Full-Text PDF (136 KB) | Metadata